Alert archive / Oklahoma / Flash Flood Warnings in 2016

Flash Flood Warning 106, NWS Norman, OK

September 9, 2016Harper County, Woods County, Woodward County, Oklahoma

NWS Norman, OK issued this flash flood warning at Sep 9, 2016, 7:57 PM CDT for Harper County, Woods County, Woodward County, Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 9, 2016, 7:57 PM CDT (00:57 UTC)
Expired
Sep 9, 2016, 11:00 PM CDT
In force
3 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

Counties Harper County, OK, Woods County, OK, Woodward County, OK

The radar

The Vance AFB radar (KVNX), 95 km from the middle of the area, began a volume at 00:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 1.0 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2016-09-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 845 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2016-09-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -51 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
845 J/kg
Mixed-layer CIN
-196 J/kg
Mixed-layer LCL
950 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
-51 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted.

650 
WGUS54 KOUN 100057
FFWOUN
OKC059-151-153-100400-
/O.NEW.KOUN.FF.W.0106.160910T0057Z-160910T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
757 PM CDT FRI SEP 9 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN WOODS COUNTY IN NORTHWESTERN OKLAHOMA...
  NORTHEASTERN WOODWARD COUNTY IN NORTHWESTERN OKLAHOMA...
  SOUTHEASTERN HARPER COUNTY IN NORTHWESTERN OKLAHOMA...

* UNTIL 1100 PM CDT
  
* AT 757 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO AND A HALF INCHES OF
  RAIN HAS ALREADY FALLEN. FLASH FLOODING IS OCCURRING OR IS
  IMMINENT.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  FREEDOM...ALABASTER CAVERNS STATE PARK AND CAMP HOUSTON. 

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.

&&

LAT...LON 3689 9903 3650 9914 3654 9944 3692 9933

$$

KURTZ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Sep 9, 6:38 PM CDT, 1 hour 19 minutes earlier.

Area forecast discussion, Sep 9, 6:38 PM CDT, 1 hour 19 minutes before
Area Forecast Discussion
National Weather Service Norman OK
638 PM CDT FRI SEP 9 2016

.UPDATE...
Increased rain chances across northwestern Oklahoma this evening.

&&

.DISCUSSION...
A line of strong to severe thunderstorms near an approaching cold
front will bring some damaging wind gusts, frequent lightning, and
brief heavy rainfall to many areas tonight, especially before
midnight across northwestern Oklahoma.

Latest radars indicated storms organizing into a line near the
cold front in far northwestern Oklahoma. Think this line will
speed up and move southeast over the next several hours. Steep
low level (0-3 km AGL) lapse rates 8-9 C/km and DCAPE values
1000-1600 J/kg support some damaging wind gusts mainly 60-70 mph
with the line over the next few hours across northwestern
Oklahoma. As the line moves southeast later this evening, it will
likely weaken with a decreasing damaging wind threat. Storms
should reach the I-44 corridor in the 11 pm to 2 am time frame,
but mainly should be below severe limits by then.

Heavy rainfall is another concern, especially in the next 1-2
hours in far northwestern Oklahoma, where storms have been
training over the same areas in parts of Harper and Woods county
where 1-3" of rainfall could occur. As the line speeds up and
moves south, heavy rainfall potential should decrease as the
duration of heavy rain shortens.

Products will be updated soon.

Aviation discussion for the 00 UTC TAFs is below.

MBS

&&

.AVIATION...
A cold front will bring an abrupt wind shift to the north along
with a period of TSRA. Timing of the cold front has not been
changed. The front is expected to be south of KSPS-KADH by 07
UTC. MVFR or lower conditions may occur with TSRA as well as just
behind the front. Gusty north winds can be expected behind the
cold front as well.

After 15 UTC, confidence is high that all locations will be VFR.

MBS

&&

.PREV DISCUSSION... /issued 248 PM CDT FRI SEP 9 2016/

DISCUSSION...
Forecast Uncertainties:

The main challenge will be determining how extensive pre-frontal
convective development will be later this afternoon and how activity
will evolve as front accelerates southeast across the area tonight.
All of this has implications on flood/flash flood potential later.
Otherwise, typical uncertainties grow during the extended portion of
the forecast with regards to timing and amplitude of synoptic scale
troughs and ridges.

Potential Impacts:

Convection in an anomalously moist environment will result in heavy
rain and the potential for flooding or flash flooding. The most
intense thunderstorms will be in a favorable thermodynamic
environment for strong/severe winds and perhaps some marginally
severe hail, although weak deep layer shear will tend to limit storm
longevity. Widespread/significant severe thunderstorms are not
expected.

Meteorological Analysis:

CAMs did not handle overnight convection particularly well.
Thunderstorms primarily occurred over portions of south central,
central and northwest Oklahoma. This was probably a result of subtle
difficult to resolve ascent as low level jet strengthened in an
anomalous moist environment that remains across Oklahoma. Morning
sounding had precipitable water at just over two inches which is
again well above normal and near the daily maximum.

Convergence along a weak southwest to northeast oriented surface
trough over northwest Oklahoma should be the focus for at least
isolated convection later this afternoon. Mid level lapse rates are
slightly steeper than previous days and with diabatic heating of a
moist environment, this is contributing to around 1,500 to 2,000
J/kg MLCAPE. A fairly deep sub-cloud layer and DCAPE of at least
1,000 J/kg should support isolated strong/severe wind gusts and
marginally severe hail with the most intense updrafts.

Evolution of convection into the evening is somewhat uncertain. If
enough convection can form along the surface trough and along/ahead
of advancing cold front, this will tend to enhance and perhaps
accelerate the front's southward progress. This is a fairly
significant cold surge driven by a fairly potent shortwave trough
quickly moving across the central plains. 6 hour pressure rises are
indicated by the models to be around 12 to 15 mb. We have adjusted
winds up slightly just behind the front closer to statistical and
some of the high res guidance. As convection becomes undercut its
intensity should diminish and the threat for severe thunderstorms
and heavy rainfall/flooding will lessen. We have confined the
highest QPF to northern portions of the area earlier this evening
for this reason. Showers and thunderstorms along and just behind the
front are expected through the night and will shift south of the
area by around mid day tomorrow.

Slow storm motions initially late this afternoon into early evening
may be when localized flooding/flash flooding threat is
highest,given the very moist air mass. As cold front surges south
and/or cold pool develops, convection intensity and potential for
training should decrease.

Cooler weather is anticipated behind the front with temperatures
around 10 degrees below climatology through tomorrow night. The
general consensus among medium range guidance early next week is for
building mid-upper ridging just to our east and a deepening and
eastward moving trough to our west. Southwesterly flow aloft over
our area and weak embedded shortwaves necessitate low chance
precipitation probabilities beginning in the northwest Monday night
and spreading across the entire area by mid week. Highest
probabilities were assigned to Thursday and Friday when mid level
heights decrease as western mid-upper trough moves impinges on
the area. Although, this is also the time when ensemble spread
grows considerably, so uncertainty remains at this time range.

BRB

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  63  77  55  85 /  70  10   0   0
Hobart OK         62  79  56  86 /  70  10   0   0
Wichita Falls TX  69  81  58  88 /  70  40   0   0
Gage OK           57  76  55  84 / 100   0   0   0
Ponca City OK     59  76  53  83 /  90   0   0   0
Durant OK         71  82  60  86 /  60  40   0   0

&&

.OUN Watches/Warnings/Advisories...
OK...None.
TX...None.
&&

04/17
Hazardous weather outlook, Sep 9, 7:01 PM CDT, 56 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
701 PM CDT FRI SEP 9 2016

OKZ004>048-050>052-TXZ083>090-110015-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
701 PM CDT FRI SEP 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN
NORTH TEXAS.

.DAY ONE...TONIGHT...

.THUNDERSTORMS...
THERE IS A RISK FOR SEVERE STORMS ACROSS PORTIONS OF NORTHERN...
WESTERN... AND CENTRAL OKLAHOMA THIS EVENING.

LOCATION...
A SLIGHT RISK IS GENERALLY ALONG AND NORTHEAST OF A LINE FROM
BUFFALO AND WOODWARD... TO CAMARGO AND KINGFISHER... TO PERRY
OKLAHOMA. A MARGINAL RISK IS NORTH OF A LINE FROM NEAR ALTUS AND
LAWTON... TO SOUTH OF PURCELL AND HOLDENVILLE.

TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS IS BEFORE MIDNIGHT TONIGHT.

IMPACTS...
WIND GUSTS TO 70 MPH AND HEAVY RAIN ARE THE MAIN IMPACTS WITH
SEVERE STORMS THIS EVENING.

HAIL UP TO THE SIZE OF HALF DOLLARS IS ALSO POSSIBLE WITH STORMS
THIS EVENING.

DISCUSSION...
A LINE OF STRONG TO SEVERE THUNDERSTORMS NEAR A COLD FRONT WILL
MOVE SOUTH AND SOUTHEAST... AND THROUGH OKLAHOMA AND NORTH TEXAS
TONIGHT. THIS LINE IS EXPECTED TO GRADUALLY WEAKEN AFTER 10 PM
TONIGHT... WHICH IS EXPECTED TO RESULT IN DECREASE IN SEVERE
WEATHER POTENTIAL. GUSTY WINDS... BRIEF HEAVY RAIN... AND CLOUD TO
GROUND LIGHTNING STRIKES ARE THE MAIN HAZARDS WITH THE LINE OF
STORMS AS IT MOVES SOUTH TONIGHT.

A FEW ADDITIONAL STRONG TO PERHAPS THUNDERSTORMS MAY OCCUR JUST
AHEAD OF THE MAIN LINE OF STORMS AND COLD FRONT TONIGHT. THESE
STORMS MAY PRODUCE LOCALLY HEAVY RAINFALL AND GUSTY WINDS AS WELL.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
THE RISK AREA SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS
THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

.THUNDERSTORMS...
THERE WILL BE CHANCES OF THUNDERSTORMS EACH DAY FROM MONDAY NIGHT
THROUGH THURSDAY. ORGANIZED SEVERE WEATHER IS UNLIKELY NEXT WEEK.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

MBS

In the hours before

Local storm report, Sep 9, 7:17 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
717 PM CDT FRI SEP 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TSTM WND GST     1 SW BUFFALO            36.82N 99.64W
09/09/2016  M59 MPH          HARPER             OK   MESONET

&&

KURTZ
Special weather statement, Sep 9, 7:23 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
723 PM CDT FRI SEP 9 2016

OKZ005-006-100100-
ALFALFA OK-WOODS OK-
723 PM CDT FRI SEP 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ALFALFA AND
NORTHEASTERN WOODS COUNTIES UNTIL 800 PM CDT...

AT 721 PM CDT...THE LEADING EDGE OF STRONG AND GUSTY THUNDERSTORM
WINDS EXTENDED ALONG A LINE EXTENDING FROM NEAR HARDTNER TO 10 MILES
NORTHEAST OF FREEDOM...MOVING EAST AT 50 MPH.

HAZARDS INCLUDE...
WIND GUSTS OVER 50 MPH...

LAT...LON 3700 9826 3693 9818 3662 9853 3682 9915
      3700 9921
TIME...MOT...LOC 0021Z 287DEG 45KT 3698 9863 3684 9894

MAD
Local storm report, Sep 9, 7:33 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
733 PM CDT FRI SEP 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND GST     1 S BUFFALO             36.82N 99.63W
09/09/2016  E60 MPH          HARPER             OK   BROADCAST MEDIA

            FOUND VIA TWITTER... KWTV REPORT. TIME ESTIMATED FROM
            TWEET TIME AND RADAR.

&&

KURTZ
Special weather statement, Sep 9, 7:38 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
738 PM CDT FRI SEP 9 2016

OKZ009-014-100115-
ROGER MILLS OK-ELLIS OK-
738 PM CDT FRI SEP 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL ROGER MILLS AND
SOUTHWESTERN ELLIS COUNTIES UNTIL 815 PM CDT...

AT 737 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
CRAWFORD...MOVING NORTHEAST AT 15 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LAT...LON 3581 9979 3596 9992 3616 9970 3594 9949
TIME...MOT...LOC 0037Z 231DEG 11KT 3593 9979

..SPEG.
Special weather statement, Sep 9, 7:41 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
741 PM CDT FRI SEP 9 2016

OKZ009-100115-
ELLIS OK-
741 PM CDT FRI SEP 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ELLIS COUNTY UNTIL
815 PM CDT...

AT 740 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES NORTH OF
SHATTUCK...MOVING SOUTHEAST AT 20 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LAT...LON 3654 9995 3633 9970 3625 10000 3650 10000
TIME...MOT...LOC 0040Z 311DEG 16KT 3642 9992

MAD
Special weather statement, Sep 9, 7:52 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
752 PM CDT FRI SEP 9 2016

OKZ017-023-024-100115-
CANADIAN OK-CADDO OK-BLAINE OK-
752 PM CDT FRI SEP 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CANADIAN...
NORTHWESTERN CADDO AND SOUTHEASTERN BLAINE COUNTIES UNTIL 815 PM
CDT...

AT 751 PM CDT...STRONG THUNDERSTORMS WERE LOCATED 6 MILES WEST OF
HINTON...NEAR BRIDGEPORT AND 4 MILES SOUTHEAST OF HYDRO...MOVING
NORTHEAST AT 20 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...

LAT...LON 3556 9820 3583 9821 3582 9834 3548 9861
      3537 9847
TIME...MOT...LOC 0051Z 222DEG 19KT 3545 9847 3558 9841 3550 9853

..SPEG.

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 9, 7:06 PM CDTAreal Flood AdvisoryOUNHarper114 min
Sep 9, 7:11 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woods, Woodward49 min
Sep 9, 7:16 PM CDTSpecial Weather StatementOUNWoodward29 min
Sep 9, 7:23 PM CDTSpecial Weather StatementOUNWoods37 min
Sep 9, 7:34 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woods, Woodward26 min
Sep 9, 7:38 PM CDTSpecial Weather StatementOUNEllis37 min
Sep 9, 7:41 PM CDTSpecial Weather StatementOUNEllis34 min
Sep 9, 7:47 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant, Woods43 min
Sep 9, 7:52 PM CDTSpecial Weather StatementOUNBlaine23 min
Sep 9, 7:59 PM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Harper, Major, Woods, Woodward46 min
Sep 9, 8:13 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian47 min
Sep 9, 8:24 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Kay, Major, Woods51 min
Sep 9, 8:29 PM CDTSpecial Weather StatementOUNBlaine, Major46 min
Sep 9, 8:40 PM CDTAreal Flood AdvisoryOUNWoodward3 hr
Sep 9, 8:44 PM CDTSpecial Weather StatementOUNDewey, Ellis, Major, Woodward31 min
Sep 9, 9:11 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Blaine, Garfield, Grant, Kay, Kingfisher and 4 more49 min
Sep 9, 9:16 PM CDTSpecial Weather StatementOUNBlaine, Custer, Dewey, Roger Mills29 min
Sep 9, 9:47 PM CDTSpecial Weather StatementOUNBeckham, Blaine, Canadian, Custer, Dewey, Roger Mills28 min
Sep 9, 9:50 PM CDTSpecial Weather StatementOUNKay25 min
Sep 9, 9:56 PM CDTAreal Flood AdvisoryOUNBlaine, Custer, Dewey, Ellis, Roger Mills3 hr
Sep 9, 9:59 PM CDTSevere Thunderstorm WarningOUNBlaine, Canadian, Garfield, Kingfisher, Lincoln, Logan and 3 more46 min
Sep 9, 10:14 PM CDTSpecial Weather StatementOUNBeckham, Blaine, Canadian, Custer, Roger Mills, Washita31 min
Sep 9, 10:29 PM CDTSpecial Weather StatementOUNBeckham, Caddo, Canadian, Greer, Kiowa, Washita46 min
Sep 9, 10:42 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Lincoln, Logan, McClain, Oklahoma and 3 more33 min
Sep 9, 10:56 PM CDTSpecial Weather StatementOUNComanche, Grady, McClain34 min
Sep 9, 11:15 PM CDTSevere Thunderstorm WarningOUNCaddo, Cleveland, Comanche, Garvin, Grady, Hughes and 7 more45 min
Sep 9, 11:17 PM CDTAreal Flood AdvisoryOUNBeckham, Custer, Roger Mills, Washita3 hr
Sep 9, 11:19 PM CDTSpecial Weather StatementOUNBeckham, Caddo, Comanche, Greer, Harmon, Jackson and 3 more41 min
Sep 9, 11:32 PM CDTAreal Flood AdvisoryOUNOklahoma3 hr
Sep 9, 11:56 PM CDTSpecial Weather StatementOUNCoal, Garvin, Hughes, McClain, Murray, Pontotoc and 3 more64 min
Sep 9, 11:59 PM CDTSpecial Weather StatementOUNComanche, Cotton, Harmon, Jackson, Tillman61 min
Sep 10, 12:11 AM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Cotton, Grady, Greer, Jackson and 4 more49 min
Sep 10, 12:22 AM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain, Pontotoc, Pottawatomie38 min
Sep 10, 1:00 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Jackson, Jefferson, Tillman45 min
Sep 10, 1:03 AM CDTSpecial Weather StatementOUNAtoka, Carter, Coal, Garvin, Jefferson, Johnston and 3 more42 min
Sep 10, 1:39 AM CDTSpecial Weather StatementOUNAtoka, Bryan, Carter, Coal, Jefferson, Johnston and 3 more66 min

Nearby

Flash Flood Warnings in Oklahoma, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.